# SDR 08FDEA02496

- Difficulty date: June 26, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 53,684 hours, 12,095 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION, MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING NR 4 FOUND WITH CRACK INDICATIONS AT HOLES NR B AND  NR C (3RD LAYER).  MOUNTING HOLES NR B AND NR C ON THE MAIN CARGO DOOR NR 4 JAMB SUPPORT BUSHING REPAIR CARRIED OUT AS PER SRM 53-50-00 FIG 10 VOL I.  CRACK FITTING ON NR 4 JAMB AREA REMOVED AND REPLACED WITH A NEW FITTING AS PER SRM 51-33-01 VOL II.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
